# SDR SIMA200829103

- Difficulty date: October 16, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 14,573 hours, 11,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14515
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ON FLIGHT 4247 EMERGENCY LIGHT AT MAIN CABIN DOOR INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERY CHARGER ASSEMBLY AS PER EMB AMM 33-50-04 OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
